# SDR ASAA2023050743169

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36347
- Aircraft time: 14,125 hours, 4,418 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Part time: 14,562 hours, 4,868 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD TIRE BLOWN, DISCOVERED ON TAXI IN. GROUNDED - YES. REPLACED #3, AND #4 MLG WHEEL ASSY REF B737-900 AMM 32-45-11. DURING INSPECTION FOUND DENT ON RIGHT WING INBOARD MAIN FLAP LOWER SKIN MEASURES APRX 1.5" LONG X 1" WIDTH 1/32" DEPTH. REF ASA EA 900ER-32EA-25620 CONDITIONAL INSP COMPLETED PER AMM 05-51-54-210-801 TRAILING EDGE FLAP SYS PASS OPS CHECK PER AMM 27-51-00-710-801 SPEED BRK CTRL SYS PASS OPS CHK PER AMM 27-62-00-710-801. REPAIRS TO THE R WING INBD FLAP, ALSO WING INBD AFT FLAP ASA LP 60643751, R WING PANEL 651FB ASA LP 60643752, AND SPOILER #7 ASA LP 60643753.
